# SDR SWIA200311797

- Difficulty date: February 19, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 18,076 hours, 17,244 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rt Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLT SPOILER FAULT STATUS MESSAGE AFTER USING SPOILERS IN FLIGHT.  REMOVED AND REPLACED RIGHT FLIGHT SPOILER OUTBOARD PCU PER MM 27-62-01.  BLED HYDRAULIC SYSTEM PER 29-10-00, OPERATED SPOILER 10 TIMES.  OPS CHECK GOOD.  LEAK CHECK GOOD.
